# SDR DXTA200300055

- Difficulty date: June 27, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N983QS
- Make and model: Cessna 750
- Aircraft serial: 7500083
- Aircraft time: 3,618 hours, 2,430 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Condition: Seized
- Location: Cabin Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT TEB DURING GROUND OPS OF APU NORMAL APU BLEED SELECTED WITH NORMAL APU EGT TEMPS, ISOLATION VALVE OPEN, PILOTS NOTED GRINDING NOISE.  ACM SEIZED CAUSING CABIN TO FILL WITH SMOKE.  REMOVED SEIZED FORWARD ACM AND INSTALLED OVERHAULED UNIT, OPS & LEAK CHECK GOOD ALL WORK PERFORMED IAW CE750 MM CHAPTER 21-51-00.
